# SDR ASAA0410572

- Difficulty date: November 22, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465692
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FRAME DAMAGED.  REPAIRED FRAME BY INSTALLING DOUBLER.
